Alert archive / Alabama / Flash Flood Warnings in 2023

Flash Flood Warning 27, NWS Mobile, AL

June 19, 2023Baldwin County, Mobile County, Alabama

NWS Mobile, AL issued this flash flood warning at Jun 19, 2023, 2:43 PM CDT for Baldwin County, Mobile County, Alabama. It was in force for 5 hr. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2023, 2:43 PM CDT (19:43 UTC)
Expired
Jun 19, 2023, 7:45 PM CDT
In force
5 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
None

Counties Baldwin County, AL, Mobile County, AL

The radar

The Mobile radar (KMOB), 58 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 3:50 PM CDTRAIN 2.56Gasque, ALMesonet station BONA1 Bonsecour recorded over last 6 hours.
Jun 19, 3:50 PM CDTRAIN 2.56Gasque, ALMesonet station BONA1 Bonsecour recorded over last 6 hours.
Jun 19, 3:50 PM CDTRAIN 2.56Gasque, ALMesonet station BONA1 Bonsecour recorded over last 6 hours.
Jun 19, 4:15 PM CDTRAIN 2.371 Ene Gulf Shores, ALMesonet station GW2193 GULF SHORES recorded over last 6 hours.
Jun 19, 4:15 PM CDTRAIN 2.371 Ene Gulf Shores, ALMesonet station GW2193 GULF SHORES recorded over last 6 hours.
Jun 19, 4:15 PM CDTRAIN 2.371 Ene Gulf Shores, ALMesonet station GW2193 GULF SHORES recorded over last 6 hours.
Jun 19, 4:24 PM CDTRAIN 2.38Gulf Shores, ALMesonet station GSFDP Gulf Shores recorded over last 6 hours.
Jun 19, 4:24 PM CDTRAIN 2.38Gulf Shores, ALMesonet station GSFDP Gulf Shores recorded over last 6 hours.
Jun 19, 4:24 PM CDTRAIN 2.38Gulf Shores, ALMesonet station GSFDP Gulf Shores recorded over last 6 hours.
Jun 19, 4:25 PM CDTRAIN 3.91Orange Beach, ALMesonet station FW3872 Orange Beach recorded over last 6 hours.
Jun 19, 4:25 PM CDTRAIN 3.91Orange Beach, ALMesonet station FW3872 Orange Beach recorded over last 6 hours.
Jun 19, 4:25 PM CDTRAIN 3.91Orange Beach, ALMesonet station FW3872 Orange Beach recorded over last 6 hours.
Jun 19, 4:35 PM CDTFLASH FLOOD1 Wsw Dauphin Island, ALSocial media video of high water over Bienville rd in Dauphin Island.
Jun 19, 4:35 PM CDTFLASH FLOOD1 Wsw Dauphin Island, ALSocial media video of high water over Bienville rd in Dauphin Island.
Jun 19, 4:35 PM CDTFLASH FLOOD1 Wsw Dauphin Island, ALSocial media video of high water over Bienville rd in Dauphin Island.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 112 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 7.7 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2023-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4070 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2023-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4070 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
624 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
4.2
Supercell composite
20.1

Open this sounding in Storm Lab

The text

As transmitted.

266 
WGUS54 KMOB 191943
FFWMOB
ALC003-097-192245-
/O.NEW.KMOB.FF.W.0027.230619T1943Z-230619T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
243 PM CDT Mon Jun 19 2023

The National Weather Service in Mobile has issued a

* Flash Flood Warning for...
  Southwestern Baldwin County in southwestern Alabama...
  Southeastern Mobile County in southwestern Alabama...

* Until 545 PM CDT.

* At 243 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 3 and 6 inches of rain 
  have fallen. Additional rainfall amounts of 2 to 4 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Gulf Shores, Orange Beach, Dauphin Island, Fort Morgan, Gulf 
  Highlands and Gasque.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3028 8765 3028 8764 3032 8763 3029 8756
      3027 8757 3020 8793 3023 8838 3024 8838
      3036 8820

FLASH FLOOD...RADAR INDICATED

$$

MM
4 follow-up statements
876 
WGUS74 KMOB 192142
FFSMOB

Flash Flood Statement
National Weather Service Mobile AL
442 PM CDT Mon Jun 19 2023

ALC003-097-192245-
/O.CON.KMOB.FF.W.0027.000000T0000Z-230619T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Baldwin AL-Mobile AL-
442 PM CDT Mon Jun 19 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT THIS 
AFTERNOON FOR SOUTHWESTERN BALDWIN AND SOUTHEASTERN MOBILE 
COUNTIES...

At 442 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 3 and 6 inches of rain have 
fallen. Additional rainfall amounts up to 2 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Gulf Shores, Orange Beach, Dauphin Island, Fort Morgan, Gulf 
  Highlands and Gasque.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3028 8765 3028 8764 3032 8763 3029 8756
      3027 8757 3020 8793 3023 8838 3024 8838
      3036 8820

FLASH FLOOD...RADAR INDICATED

$$

MM
663 
WGUS54 KMOB 192207
FFWMOB
ALC003-097-192345-
/O.EXT.KMOB.FF.W.0027.000000T0000Z-230619T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
507 PM CDT Mon Jun 19 2023

The National Weather Service in Mobile has extended the

* Flash Flood Warning for...
  Southwestern Baldwin County in southwestern Alabama...
  Southeastern Mobile County in southwestern Alabama...

* Until 645 PM CDT.

* At 507 PM CDT, the public reported thunderstorms producing heavy 
  rain across the warned area. Between 3 and 6 inches of rain have 
  fallen. Additional rainfall amounts up to 1 inch are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly. Public recently reports high water across roadways on 
  Dauphin Island.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Public reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Gulf Shores, Orange Beach, Dauphin Island, Fort Morgan, Gulf 
  Highlands and Gasque.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3028 8765 3028 8764 3032 8763 3029 8756
      3027 8757 3020 8793 3023 8838 3024 8838
      3036 8820

FLASH FLOOD...OBSERVED

$$

MM
345 
WGUS54 KMOB 192314
FFWMOB
ALC003-097-200045-
/O.EXT.KMOB.FF.W.0027.000000T0000Z-230620T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
614 PM CDT Mon Jun 19 2023

The National Weather Service in Mobile has extended the

* Flash Flood Warning for...
  Southwestern Baldwin County in southwestern Alabama...
  Southeastern Mobile County in southwestern Alabama...

* Until 745 PM CDT.

* At 614 PM CDT, the public reported thunderstorms producing heavy 
  rain across the warned area. Between 3 and 6 inches of rain have 
  fallen. Additional rainfall amounts up to 1 inch are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Public reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Gulf Shores, Orange Beach, Dauphin Island, Fort Morgan, Gulf 
  Highlands and Gasque.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3028 8765 3028 8764 3032 8763 3029 8756
      3027 8757 3020 8793 3023 8838 3024 8838
      3036 8820

FLASH FLOOD...OBSERVED

$$

MM
286 
WGUS74 KMOB 200041
FFSMOB

Flash Flood Statement
National Weather Service Mobile AL
741 PM CDT Mon Jun 19 2023

ALC003-097-200051-
/O.EXP.KMOB.FF.W.0027.000000T0000Z-230620T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Baldwin AL-Mobile AL-
741 PM CDT Mon Jun 19 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 745 PM CDT THIS EVENING FOR 
SOUTHWESTERN BALDWIN AND SOUTHEASTERN MOBILE COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 100 AM CDT for portions of 
Alabama and northwest Florida.

LAT...LON 3028 8765 3028 8764 3032 8763 3029 8756
      3027 8757 3020 8793 3023 8838 3024 8838
      3036 8820

$$

MM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 1:05 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jun 19, 1:05 PM CDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
105 PM CDT Mon Jun 19 2023

...New AVIATION, NEAR TERM...

.AVIATION...
(18Z TAFS)
Issued at 103 PM CDT Mon Jun 19 2023

General VFR conditions were noted across most of the forecast
area at 17z, with the exception of low MVFR conditions in showers
and thunderstorms stretching across southern Mobile and Baldwin
counties and near coastal areas. Am expecting this convection to
continue into the afternoon hours, with additional showers and
thunderstorms forming over the area at this time. Local drop to
low end MVFR conditions are expected in the stronger storms. South
winds 10 to 15 knots are expected through the afternoon, with
stronger winds likely near the thunderstorms. A cool front will
move south across the area tonight, bringing drier northerly air
and VFR conditions.
/16
&&

.NEAR TERM...
(Now through Tuesday)
Issued at 103 PM CDT Mon Jun 19 2023

Looking at the big picture, an upper low organizes over Kentucky
today, then pushes south. A weakly organized surface low
associated with the upper low moves south from Tennessee to over
the Southeast Tuesday, with a cold front moving southeast across
the forecast area tonight through Tuesday. The soupy airmass over
the forecast area pushes south of the coast tonight into Tuesday,
with a significant downturn in rain chances for tonight and
Tuesday for land portion of the forecast area. Along and south of
the coast is another story, with the cold front stalling along or
just south of the coast.

For this afternoon, the area of showers and thunderstorms over
southern Baldwin and Mobile counties are expected to hang tough the
next few hours, with this area on the eastern end of a tongue of
MLCapes rising to around 4500J/kg, along with effective Bulk Wind
Shear values of 40-50kts. As the afternoon progresses and cloud
debris from this morning's convection moves off, am expecting
the airmass to destabilize forecast area-wide. Upper support has
moved off, though with wind shear value north of the coast in the 30-
40kts range, organized convection is possible. Add in DCapes in the
1000-1300J/kg range, damaging downbursts are likely. Steeper mid
level lapse rates have shifted south to along and south of the
coast, though small hail remains possible, especially with the
stronger storms. Tornadoes remain possible this afternoon,
especially near left-over boundaries from the convection earlier.
Water issues also remain possible, especially south of I-65.

Temperatures this afternoon are going to be governed by the cloud
cover and this afternoon's heating. Mid to upper 80s are expected
east of a Butler to Crestview line with cloud debris and rain
cooling from the this morning helping to limit heating, upper 80s
to mid 90s west. Tonight as the cooler and drier air moves south
across the area, upper 60s along and north of highway 84 are
expected. with around 70 to low 70s south. Tuesday, the drier
airmass and mostly sunny skies will allow temperatures to rise into
the around 90 to low 90s.

With a large tidal range and swell from the general southerly flow
on the coast, the risk of Rip Currents remains High through mid
week.
/16

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch until 9 PM CDT this evening for ALZ056-059-060-
     261>266.

     High Rip Current Risk through Tuesday evening for ALZ265-266.

FL...Flood Watch until 9 PM CDT this evening for FLZ201>206.

     High Rip Current Risk through Tuesday evening for FLZ202-204-206.

MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Local storm report, Jun 19, 2:22 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
222 PM CDT Mon Jun 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     Flash Flood      1 W South Orchard       30.46N 88.17W
06/19/2023                   Mobile             AL   Dept of Highways

            Mobile Traffic reports several spots along
            Bellingrath Rd between Half Mile Rd and
            Deakle Rd ad covered by flood waters.

&&

JEH
Special weather statement, Jun 19, 2:25 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Mobile AL
225 PM CDT Mon Jun 19 2023

ALZ059-FLZ201-192015-
Escambia AL-Escambia Inland FL-
225 PM CDT Mon Jun 19 2023

...A strong thunderstorm will impact portions of western Escambia and
north central Escambia Counties through 315 PM CDT...

At 225 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm over I65 And CR 1, or 4 miles north of Atmore,
moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Atmore, Brewton, Flomaton, McCullough, East Brewton, Pollard,
Riverview, I65 And CR 1, I65 And AL 21, Poarch Creek Reservation and
I65 And AL 113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3098 8759 3116 8761 3124 8706 3100 8704
      3100 8716 3098 8719
TIME...MOT...LOC 1925Z 265DEG 27KT 3108 8751

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Black
Special weather statement, Jun 19, 2:27 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Mobile AL
227 PM CDT Mon Jun 19 2023

ALZ051-053>055-057-058-192030-
Clarke AL-Wilcox AL-Monroe AL-Choctaw AL-Butler AL-Crenshaw AL-
227 PM CDT Mon Jun 19 2023

...Strong thunderstorms will impact portions of northern Butler,
central Choctaw, northeastern Monroe, west central Crenshaw, northern
Clarke and Wilcox Counties through 330 PM CDT...

At 227 PM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 8 miles north of
Pine Apple to 6 miles west of Putnam. Movement was southeast at 20
mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Greenville, Thomasville, Camden, Butler, Pine Hill, Rutledge,
Beatrice, Vredenburgh, Fulton, Yellow Bluff and Pine Apple.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3169 8625 3170 8690 3175 8691 3171 8706
      3172 8804 3211 8826 3211 8805 3209 8804
      3205 8812 3199 8810 3201 8809 3199 8807
      3199 8767 3201 8762 3212 8762 3213 8726
      3205 8718 3205 8686 3196 8686 3196 8662
TIME...MOT...LOC 1927Z 317DEG 19KT 3200 8697 3203 8814

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Black
Local storm report, Jun 19, 2:30 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
230 PM CDT Mon Jun 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     Tstm Wnd Dmg     1 NW Tillmans Corner    30.60N 88.18W
06/19/2023                   Mobile             AL   Public

            Report from mPING: 3-inch tree limbs broken;
            Power poles broken.

&&

JEH
Local storm report, Jun 19, 2:35 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
235 PM CDT Mon Jun 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     Flash Flood      1 SSE Mon Louis         30.43N 88.11W
06/19/2023                   Mobile             AL   Public

            Social media report off water beginning to
            enter buildings along Dauphin Island
            Parkway.

&&

JEH
Local storm report, Jun 19, 2:38 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
238 PM CDT Mon Jun 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0101 PM     Tornado          4 SE Mouth of Weeks Bay 30.34N 87.79W
06/19/2023                   Baldwin            AL   Public

            TDS observed on radar.

&&

JEH

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 2:06 AM CDTSevere Thunderstorm WarningMOBChoctaw39 min
Jun 19, 2:51 AM CDTSevere Thunderstorm WarningMOBChoctaw39 min
Jun 19, 3:09 AM CDTAreal Flood AdvisoryMOBChoctaw2 hr
Jun 19, 3:23 AM CDTSevere Thunderstorm WarningMOBClarke, Wilcox32 min
Jun 19, 3:47 AM CDTSevere Thunderstorm WarningMOBWilcox43 min
Jun 19, 4:19 AM CDTSevere Thunderstorm WarningMOBButler41 min
Jun 19, 4:41 AM CDTSevere Thunderstorm WarningMOBButler, Conecuh37 min
Jun 19, 4:49 AM CDTSevere Thunderstorm Warning Considerable damage threatMOBCrenshaw41 min
Jun 19, 5:01 AM CDTSevere Thunderstorm WarningMOBButler14 min
Jun 19, 5:08 AM CDTSpecial Weather StatementMOBWashington52 min
Jun 19, 5:40 AM CDTSpecial Weather StatementMOBCovington, Escambia50 min
Jun 19, 6:07 AM CDTSevere Thunderstorm WarningMOBCovington23 min
Jun 19, 6:39 AM CDTSpecial Weather StatementMOBEscambia66 min
Jun 19, 7:14 AM CDTSevere Thunderstorm WarningMOBCovington, Escambia46 min
Jun 19, 8:00 AM CDTSpecial Weather StatementMOBCovington60 min
Jun 19, 8:24 AM CDTSpecial Weather StatementMOBMobile66 min
Jun 19, 8:29 AM CDTSpecial Marine WarningMOB61 min
Jun 19, 8:34 AM CDTSpecial Weather StatementMOBMobile56 min
Jun 19, 9:34 AM CDTSpecial Weather StatementMOBEscambia56 min
Jun 19, 9:39 AM CDTTornado WarningMOBEscambia51 min
Jun 19, 10:37 AM CDTSpecial Weather StatementMOBCovington53 min
Jun 19, 10:52 AM CDTSpecial Marine WarningMOB83 min
Jun 19, 10:55 AM CDTSpecial Marine WarningMOB50 min
Jun 19, 11:57 AM CDTSpecial Weather StatementMOBBaldwin48 min
Jun 19, 12:02 PM CDTSpecial Marine WarningMOB58 min
Jun 19, 12:15 PM CDTSpecial Marine WarningMOB90 min
Jun 19, 12:18 PM CDTSpecial Weather StatementMOBMobile57 min
Jun 19, 12:23 PM CDTFlash Flood WarningMOBBaldwin, Mobile3 hr
Jun 19, 12:23 PM CDTSevere Thunderstorm WarningMOBBaldwin52 min
Jun 19, 12:26 PM CDTTornado WarningMOBBaldwin49 min
Jun 19, 12:44 PM CDTSpecial Marine WarningMOB46 min
Jun 19, 12:58 PM CDTTornado WarningMOBBaldwin27 min
Jun 19, 1:10 PM CDTTornado Warning Tornado observedMOBBaldwin17 min
Jun 19, 1:17 PM CDTSpecial Marine WarningMOB43 min
Jun 19, 1:20 PM CDTSpecial Weather StatementMOBMobile55 min
Jun 19, 1:24 PM CDTSpecial Weather StatementMOBBaldwin66 min
Jun 19, 1:31 PM CDTSpecial Weather StatementMOBMobile59 min
Jun 19, 1:42 PM CDTSevere Thunderstorm WarningMOBMobile63 min
Jun 19, 1:45 PM CDTSpecial Marine WarningMOB90 min
Jun 19, 2:05 PM CDTFlash Flood Warning EmergencyCatastrophic damage threatMOBBaldwin, Mobile5 hr
Jun 19, 2:25 PM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Jun 19, 2:25 PM CDTSpecial Weather StatementMOBEscambia50 min
Jun 19, 2:27 PM CDTSpecial Weather StatementMOBButler, Crenshaw, Wilcox63 min
Jun 19, 2:38 PM CDTSpecial Marine WarningMOB97 min
Jun 19, 2:44 PM CDTSpecial Weather StatementMOBMobile46 min
Jun 19, 2:46 PM CDTSevere Thunderstorm WarningMOBMobile44 min
Jun 19, 3:02 PM CDTAreal Flood AdvisoryMOBWilcox3 hr
Jun 19, 3:21 PM CDTAreal Flood AdvisoryMOBMobile4 hr
Jun 19, 3:31 PM CDTFlash Flood Warning Considerable damage threatMOBMobile3 hr
Jun 19, 3:33 PM CDTSpecial Weather StatementMOBButler, Clarke, Conecuh, Monroe, Wilcox57 min
Jun 19, 4:01 PM CDTSpecial Weather StatementMOBWashington59 min
Jun 19, 4:17 PM CDTSpecial Marine WarningMOB118 min
Jun 19, 4:25 PM CDTAreal Flood AdvisoryMOBClarke, Monroe, Wilcox2 hr
Jun 19, 4:38 PM CDTSpecial Weather StatementMOBWashington52 min
Jun 19, 5:14 PM CDTSpecial Marine WarningMOB2 hr
Jun 19, 5:20 PM CDTSpecial Weather StatementMOBMobile25 min
Jun 19, 6:01 PM CDTSpecial Marine WarningMOB47 min
Jun 19, 6:02 PM CDTSpecial Weather StatementMOBMobile43 min
Jun 19, 6:57 PM CDTAreal Flood WarningMOBMobile3 hr

Nearby

Flash Flood Warnings in Alabama, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.